# SDR CALA2018062101443

- Difficulty date: June 8, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 70,341 hours, 11,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Pca
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY EICAS MESSAGE QTY DROPPED FROM 0.51 TO 0.46.   ON ARRIVAL NOTICED HYD LEAK COMING FROM RIGHT OUTBOARD AFT FLAP INBOARD TRACK FAIRING AREA.   THE  PUMP WAS TURNED OFF IAW DVI. NR 11 SPOILER PCA LEAKING FROM HYD FILTER HOUSING CAP O-RING.  REMOVED, INSPECTED & REPLACED THE NR 11 SPOILER PCA FILTER & CAP O-RING ASSY IAW AMM 27-61-02 I 1-9. LEAK & OPS CHECKED GOOD.  TOPPED OFF HYD QTY. & CYCLED ALL FLT CONTROLS MULTIPLE TIMES TO BLEED OUT SYSTEM &  CONFIRM INTEGRITY.
